# SDR GLBA20091030H

- Difficulty date: October 26, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,911 hours, 37,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE A RIGHT HAND HEAVY ANGLE WAS FOUND CRACKED IN BEND RADIUS AT F.S. 303.25 AFT OF FUSELAGE FRAME. CRACK LENGTH APPROXIMATELY 1". PREVIOUS REPAIR INSTALLED BETWEEN F.S. 288 & 303.25. MAINTENANCE REPAIRED THE HEAVY ANGLE AT F.S. 30325 IAW EO 09-1900-53-023. RII INSPECTION COMPLIED WITH IAW EO 09-1900-53-023 AND WAS SATISFACTORY. MATERIALS UTILIZED FOR THE REPAIR ARE LISTED ON THE ENGINEERING ORDER.
